Oscillation Criteria of Second-Order Dynamic Equations with Damping on Time Scales
Yang-Cong Qiu and
Qi-Ru Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
Using functions in some function classes and a generalized Riccati technique, we establish Kamenev-type oscillation criteria for second-order dynamic equations with damping on time scales of the form . Two examples are included to show the significance of the results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/964239.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/964239.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:964239
DOI: 10.1155/2014/964239
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().